# SDR FDEA201203090833

- Difficulty date: March 9, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 64,095 hours, 14,422 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING (WING SIDE) OTBD FLAP OTBD HINGE LOWER MOUNT INBD HOLE FOUND CORRODED.   REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-09, REV 72.  MAX ALLOWABLE DIA.0.584", EXISTING HOLE DIA 0.538", FINAL HOLE DIA 0.595", BUSHING FABRICATED AND INSTALLED IAW STEP 9 AND 10 OF EA 1-5750-150448, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
